It would have been better to start a new thread but... why are they not treating him for the high prolactin? Is he on dostinex or parlodel?
The pituitary tumor would impact his personality - it needs to be treated. A neuro-endo is better so glad you are going that route. Once you have a pit tumor, TSH is usually invalid - often it drops so it seems he may also have a thyroid issue. T4 I find is rather useless. I like free T3 and Free T4 as they reflect what the thyroid is doing. TSH is a pituitary test, not really a thyroid test. Any antibodies on his thyroid at all?
I had a prolactinoma, as well as thyroid issues and other hormone issues - it will take a good doctor to get it figured out.
I went to a Doctor (Internist) for four years with all the classic symptoms of a pituitary tumor.
Leg Pains, Pain in my testicles, no sex drive, loss of aggression in business, unusual marks on my arm, tremendous loss of weight, and I could go on.
All he had to do what a hormonal blood test. When you get a physical, they do not test your hormonal levels. Oh by the way, one day I had a severe headache, my right eye closed and would not open. High sensitivity to light. I was taken to the hospital and after an MRI, I was told that the pituitary tumors was bleeding. The tumor when away on it's own, but left me without a functioning pituitary gland. I subsequently lost my business of 35 years.
It took awhile to adjust to hormonal replacement, my sensitivity to light lasted for almost eight months. Finally my left eye lid opened and my iris was full open. I had third nerve palsy. Ask me if I have respect for Doctors.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.